ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Notes on prime number theorem. II

Ramachandra, K and Sankaranarayanan, A and Srinivas, K (2005) Notes on prime number theorem. II. In: Journal of the Indian Mathematical Society (New Series), 72 (1-4). pp. 13-18.

Full text not available from this repository. (Request a copy)

Abstract

It is well known that estimates for the zero-free region of $\zeta(s)$ often imply mean value estimates for various arithmetic functions. Conversely, it is natural to consider how the knowledge of these mean value estimates in turn affects our understanding of the zero-free region for $\zeta(s)$.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Mathematical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 08 Feb 2008
Last Modified: 27 Aug 2008 13:10
URI: http://eprints.iisc.ernet.in/id/eprint/12952

Actions (login required)

View Item View Item